# SDR UIEA2012020100039

- Difficulty date: January 9, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 38,893 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 1511
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN R5 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R POWER SUPPLY BATTERY PACK M7924 WDM 33-51-61 IAW MM TASK 33-51-04. OPS CHECKED GOOD.
